# SDR 02FDEA00377

- Difficulty date: June 4, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 8,906 hours, 4,774 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS- ON TAKEOFF AT 80 KNOTS CALL BY 1ST OFF, CAPT'S AIRSPEED IND STILL READ ZERO (NO TREND).  REMOVED BUG FROM PITOT TUBE, OPS CHECK PITOT SYSTEM PER MM 34-10-00-5.
